# SDR 2004UALA00927

- Difficulty date: October 11, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 32,173 hours, 11,542 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FIRST OFFICERS WINDSHIELD ARCING AND CRACKING.  MOISTURE INGRESSION THROUGH A SEAL.  WINDSHIELD REPLACED.
